# SDR AALA202309199022

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 65,729 hours, 32,793 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: A82542015011
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS LATCH ON LAVATORY DOOR NEAR 2L IS FROZEN IN PLACE. MAINTENANCE REPLACED LAVATORY D DOOR LATCH PER AMM 25-43-41 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
